MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number H749236310020
Medical Device Problem Codes Failure to Advance (2524); Output Problem (3005); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.A 1.25mm rotablator plus was selected for use.During test outside the patient, the rotation speed did not go up, and it had abnormal sound.The procedure was not completed due to this event.
 
Additional Manufacturer Narrative
E1-initial reporter facility name: (b)(6) hospital.E1-initial reporter address 1: (b)(6).E1-initial reporter phone: (b)(6).
 
Additional Manufacturer Narrative
Device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, the conclusion code assigned to this investigation was cause not established.There are numerous potential reasons for the device to make abnormal noises with rotational issues, such as coil damages, handshake connection damages, saline infusion issues, ultem melting, etc, but a potential cause among these cannot be established using the information available.Therefore, the reported events could not be confirmed and a potential root cause was not able to be determined.E1- (b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1 initial reporter phone: (b)(6).H6-device codes: corrected.Device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, the conclusion code assigned to this investigation was cause not established.There are numerous potential reasons for the device to make abnormal noises with rotational issues, such as coil damages, handshake connection damages, saline infusion issues, ultem melting, etc, but a potential cause among these cannot be established using the information available.Therefore, the reported events could not be confirmed and a potential root cause was not able to be determined.E1-initial reporter facility name: (b)(6).E1-initial reporter address 1: (b)(6).E1-initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that the procedure was cancelled.A 1.25mm rotablator plus was selected for use.During test outside the patient, the rotation speed did not go up, and it had abnormal sound.The procedure was not completed due to this event.It was further reported that the device was unable to cross the lesion, and procedure was cancelled.The patient was sedated with local anesthesia.

Brand Name
ROTALINK? PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24473960
Report Number2124215-2026-11118
Device Sequence Number13293454
Product Code MCX
UDI-Device Identifier08714729316411
UDI-Public(01)08714729316411(17)270817(10)37462449
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749236310020
Device Catalogue NumberH749236310020
Device Lot Number0037462449
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/18/2026
04/02/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/01/2026
04/29/2026
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight73 KG